# SDR AALA202109107834

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 59,169 hours, 24,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Lt Aft Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT THE AFT LEFT DOOR HANDLE DOES NOT STAY IN THE USUAL HORIZONTAL POSITION, BUT POPS UP SLIGHTLY- NO LIGHT, NO NOISE. PERFORMED AFT ENTRY DOOR LUBRICATION PER JOB CARD 08C80052002 AND A CABIN PRESSURE LEAK TEST, HANDLE DID NOT MOVE, OPERATIONS CHECK GOOD AT THIS TIME, PER AMM 05-51-91-790-801.
